# SDR DALA2016092306804

- Difficulty date: September 22, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 31,080 hours, 18,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND TWO EXIT SIGNS AND ONE EMERGENCY LIGHT AT THE L4 DOOR WILL NOT STAY ON MORE THAN FEW SECONDS WHEN TEST SWITCH  OR EMERGENCY LIGHT SWITCH IS TURNED ON (DOOR 4L).  REPLACED THE BATTERY PACK. PERFORMED OPER TEST ANDNORMAL.
